# SDR DALA2017112008239

- Difficulty date: November 17, 2017
- Submitted: November 20, 2017
- Operation: Air carrier
- Aircraft: N545US
- Make and model: Boeing 757251
- Aircraft serial: 26492
- Aircraft time: 68,690 hours, 21,628 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin Panel
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING UPPER SURFACE SKIN PANEL AFT EDGE HAS AREAS OF CORROSION (13 EACH) JUST FORWARD OF THE EDGE OF PANEL 551AT. REPAIRED REF PRI 563265-14 REV 0,1,2,3 AND COMPLIED WITH ERA563265-14 REV ORIG.
